We need to look out for each other, now more than ever. People with opioid use disorder may be at increased risk of overdose during social distancing. There is no better time to get trained and keep naloxone (Narcan®) at home. You could save a loved one’s life. Learn how at Tapestry Health.

https://www.tapestryhealth.org/overdose-prevention-services/

You can also get Narcan from any local pharmacy, you DO NOT need a prescription, and often there is no co-pay.  Both Holyoke Health Center and Holyoke Medical Center also provide Narcan in Holyoke.

http://www.hhcinc.org/en/services/center-for-recovery-support

 Nalxone SM Graphics Holyoke 02

https://www.holyokehealth.com/services-specialities/comprehensive-care-center

0
0
0
s2sdefault

Donate Now

Latest Meeting

Newsflash

Signs of An Opioid Overdose

Social distancing puts people with opioid use disorder at increased risk for overdose-especially those who were recently released from jail, residential treatment, or a hospital. If you know someone who may be at increased risk, encourage them to get naloxone (Narcan®), learn how to use it, and to tell others where they keep it in case they overdose. Start here: www.HealTogetherMA.org/Holyoke.

0
0
0
s2sdefault
Go to top
Template by JoomlaShine